The Cause Of Blood Clots Come Out Accompanied By Pain After Taking Menstrual Medicine?
… Previously I had an ultrasound and there was an 8cm cyst. Then given the drug “provera”. Five days later I had a lot of periods accompanied by extreme pain. And also came a big blood clot. This has been going on for about four days, is this reasonable? Is it not dangerous?
Good morning, thanks for asking at HealthReplies.com. The drug that you mentioned contains the progestin hormone which can be useful in stopping abnormal bleeding from the uterus, restoring irregular menstrual cycles, also endometriosis cysts and can be given to breast cancer sufferers. This drug is a prescription drug and should not be used without a doctor's supervision.
Regarding your question, because this drug is also used to expedite or restore irregular menstrual cycles, it is natural that later there are side effects in the form of bleeding and pain. Even so, if the blood is drained so much that it makes you pale and weak, and the pain has prevented you from doing daily activities, then you should immediately go back to your doctor to find out whether the medication should be continued or not. Your doctor will assess whether this is indeed caused by medication, or because of other conditions and what is the best treatment.
Meanwhile, if the complaint is still mild, it is no problem to continue taking the drug, but is also supported by adequate rest, meet nutritional needs by eating beef, chicken breast, and various kinds of vegetables and fruits, enough to meet daily fluid needs and do not force physical . So, hopefully answering your question.